Depression shaking when wake up

Hereforq

New
Messages
20
Reaction score
1
Points
3
I'm not sure what's been going on with me sometimes I can't even think straight I wasn't really feeling like this a couple of months ago sure I use to shake but never like this. Last year I didn't have this problem since this dosage change lowering of my Keppra sure my seizures have slowed down I only had 2 seizures the anxiety and the paranoid and depression has gotten worst. All this started in 2016 when they started me on the Keppra and other drugs because the neurologist wasn't sure my blackout was a seizure they just placed me on Dilantin for a week while in the hospital and ran every test on me which was normal then placed me on Keppra for a month after that I had 10 seizures in that one year he placed me on 3,000mg of Keppra but when I couldn't take it anymore I told him no and ask him to lower it to 2,500mg but still was having seizures. In 2017 I had 5 that's when it was lowered to 1,500mg. In 2018 I only had 3 that's when it was lowered to 750mg I went 8 months seizure free till February which was my fault I shouldn't have lowered it on my own to 500mg but I finally was feeling good and figured it might actually be this medication that's causing me all these problems none of it started until then. Now I'm on 750mg I don't feel the same I just feel so depressed and weird I can't watch Tv nothing makes me happy I have no idea what this is I wake up my hands shaking and I feel nauseous I eat now only because I have to. I've been on 750mg so I'm not sure why I feel like this sorry for my rant just need somewhere to release
 

Porkette

Veteran
Messages
1,421
Reaction score
11
Points
148
Hi Hereforg,

When I was taking Keppra my seizures increased terrible. I do know the drug can cause depression and if it gets bad you should let your Dr. know. The drug also causes nausea and a person has no appetite. As far as the hands shaking that may be the epilepsy. Try putting a cold washcloth on your face and the back of your neck, this is called cold water therapy and when you do this it calms the neurons down in the brain.
I got off the keppra af after 1 month then I started taking 2 Tablespoons of apple cider vinegar with mother in it and it really reduced my seizures . You may want to give it a try and it will help settle your stomach also.
To find the correct seizure med tell your Dr. to do a DNA test on you where they will draw blood and get some salvia from the inside of your month then this goes to the lab and the Dr. can see your body chemistry along with the amount of enzymes in your liver and they can match all of that up the to best seizure med for you with the least side effects or it will show if your are drug resistant like I am.

I wish you the best of luck and May God Bless You,

Sue
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,509
Reaction score
12
Points
148
Now I'm on 750mg I don't feel the same I just feel so depressed and weird I can't watch Tv nothing makes me happy I have no idea what this is I wake up my hands shaking and I feel nauseous I eat now only because I have to. I've been on 750mg so I'm not sure why I feel like this sorry for my rant just need somewhere to release.
Definitely let your neuro how you're feeling, ASAP. It sounds like Keppra is a bad match for you right now. There's no reason you should have to stay on a med that makes you absolutely miserable when there are lots of other anti-seizure meds to try.
 
Top